# SDR AALA202410256207

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,190 hours, 27,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 144A172411
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STUB BEAM AT STA 616, LBL 70.85. ACCOMPLISHED REPAIR PER EA 358007.
